Article Text

PDF

Strongyloides stercoralis hyperinfection in a patient with angioimmunoblastic lymphadenopathy.
  1. A. K. Uwaydah,
  2. F. al Qadah
  1. Department of Medicine, Hamad Medical Corporation, Doha, Qatar.

    Abstract

    A 29 year old Bengali male patient on chemotherapy for angioimmunoblastic lymphadenopathy developed Strongyloides hyperinfection syndrome 3 months after being treated with a single 3 day course of thiabendazole. His complicated hospitalization and successful management are described. Prevention of this potentially fatal disease in immunocompromised patients by early diagnosis and proper management of intestinal strongyloidiasis is emphasized.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.